# SDR MASA2018053113280

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 19,600 hours, 17,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NUMEROUS INTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  ALLOWED BATTERIES TO CHARGE AND THE LIGHTS TESTED NORMALLY.
